MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/11/2025, a sales representative reported via (b)(4) that an ar-7800 fibertape cerclage tensioner was cutting the sutures when releasing.This was involved in a case with no patient harm or delays.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to normal wear and tear due to repeated use of the device in the field.Manufacturing date 2021.

Brand Name
FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22436744
Report Number1220246-2025-02761
Device Sequence Number11554254
Product Code LXH
UDI-Device Identifier00888867273986
UDI-Public(01)00888867273986(11)211117(10)052126
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CERCLAGE TENSIONER, REUSABLE
Device Catalogue NumberAR-7800
Device Lot Number052126
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown